Volume 52, Number 2
Previous Issue Next Issue

Yuhua Jian & Zuodong Yang

10.4208/jms.v52n2.19.01

J. Math. Study, 52 (2019), pp. 111-126.

Preview Purchase PDF 604 10559 Abstract

Xiao-Pei Liu & Gen-Qi Xu

10.4208/jms.v52n2.19.02

J. Math. Study, 52 (2019), pp. 127-159.

Preview Purchase PDF 579 10790 Abstract

Huabin Ge, Jinlong Mei & Da Zhou

10.4208/jms.v52n2.19.03

J. Math. Study, 52 (2019), pp. 160-168.

Preview Purchase PDF 515 10519 Abstract

Zhuhong Zhang

10.4208/jms.v52n2.19.04

J. Math. Study, 52 (2019), pp. 169-177.

Preview Purchase PDF 565 11770 Abstract

Douadi Drihem

10.4208/jms.v52n2.19.05

J. Math. Study, 52 (2019), pp. 178-226.

Preview Purchase PDF 590 13616 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard